# SDR DHL2005742508

- Difficulty date: September 30, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 1163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1163 WL 25 LBL 25 TO RBL 25 FRAME HAS EXFOLIATED CORROSION.  SUPPORT ANGLE FOUND BEYOND LIMITS IAW B727 SRM 53-10-1 FIG 1, 100 PERCENT MATERIAL LOSS.  REMOVED SUPPORT ANGLE, FABRICATED AND INSTALLED SUPPORT ANGLE 81 - .375 INCH FROM AND10133-1401 IAW B727 SRM 51-10-2 AND 51-30-2 AND DWG 6567250.
